# SDR DU4R2006621

- Difficulty date: September 18, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Engine: Pwa JT8D219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 291022 NR 29024 LIGHTNING STRIKE LT FUSELAGE STA. 370 - 389 L-28L - L-29L (2 EA.) CUT OUT AREA CONTAINING LIGHTNING STRIKES. FABRICATED AND INSTALLED FUS. SKIN REPAIR 8.5 INCH X 5.2500 INCHES FROM 2024-T3 .050 INCH AND FINGER DOUBLER 10 INCHES X 6.5 INCHES FROM 2024-T3 .025 INCH IAW SRM 53-04D FIG. 38, 51-10-3D AND 51-30-2.
